# SDR 2022FA0000015

- Difficulty date: January 13, 2022
- Submitted: January 13, 2022
- Operation: General aviation
- Aircraft: N9004F
- Make and model: Airbus A300*
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Part serial: 225868
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EES BATTERY PACK 10WL FAILED TEST
